MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 STD HUM PROTHESIS EXTRACTOR; EXTREMITY INSTRUMENTS : RETRACTORS

DEPUY FRANCE SAS - 3003895575 STD HUM PROTHESIS EXTRACTOR; EXTREMITY INSTRUMENTS : RETRACTORS
Catalog Number ETH001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that surgeon was using the extractor to remove an implant.Once removed, noticed the threaded screw on extractor was broken in two pieces.Instrument failure only.No surgical delay.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary examination of the returned device confirmed the reported breakage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STD HUM PROTHESIS EXTRACTOR
Common Device Name
EXTREMITY INSTRUMENTS : RETRACTORS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7813017
Report Number1818910-2018-67624
Device Sequence Number13918219
Product Code HWB
UDI-Device Identifier10603295256625
UDI-Public10603295256625
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberETH001
Device Lot Number5304002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2018
Initial Date Received by Manufacturer 06/25/2018
Supplement Date Received by Manufacturer08/27/2018
11/29/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date09/26/2018
11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR